Ostatnia aktualizacja:
February 18. 2019 17:38:23
Main page > Research papers 

Research papers 


Accepted or submitted:

  • Leon van Wyk, Michal Ziembowski, Solution of an open problem on cofaithful one-sided ideals, submitted
  • Grzegorz Bajor, Michal Ziembowski, An annihilator condition on Leavitt path algebras, submitted

  • J. Szigeti, J. van den Berg, L. van Wyk, M. Ziembowski, The maximum dimension of a Lie nilpotent subalgebra of M_{n}(F) of index m, to appear in Transactions of the AMS.
  • B. Greenfeld, A. Smoktunowicz, M. Ziembowski, Five Solved Problems on Radicals of Ore Extensions, to appear in Publicacions Matematiques
  • Grzegorz Bajor, Michal Ziembowski, Annihilator condition does not pass to polynomial and power series, to appear in Journal of Pure and Applied Algebra


Published:

  • Leon van Wyk, Michal Ziembowski, Lie solvability in matrix algebras, Linear and Multilinear Algebra 67(4) (2019), 777-798.
  • C.Y. Hong, N.K. Kim, B.W. Madill, P.P. Nielsen, and M. Ziembowski, Homogeneous nilradicals over semigroup graded rings, Journal of Pure and Applied Algebra 222(7) (2018), 1513-1528
  • Leon van Wyk, Michal Ziembowski, Lie solvability and the identity [x1, y1][x2, y2]...[xq, yq] = 0 in certain matrix algebras, Linear Algebra and its Applications 533 (2017), 235-257  
  • E. Hashemi, A. As. Estaji, M. Ziembowski, Answers to some questions concerning rings with Property (A), Proc. Edinb. Math. Soc., 60(3) (2017), 651-664
  • A. Alhevaz, E. Hashemi, M. Ziembowski, Nilradicals of the unique product monoid rings, Journal of Algebra and Its Applications, 16(7) (2017), 19 pages
  • R. Mazurek, M. Ziembowski, On semilocal, Bezout and distributive generalized power series rings, International Journal of Algebra and Computation 25(5) (2015), 725 - 744 
  • P.P. Nielsen, R.Mazurek, M.Ziembowski, Commuting idempotents, square-free modules, and the exchange property,  Journal of Algebra 444 (2015), 52-80
  • R. Mazurek, M. Ziembowski, On right McCoy rings and right McCoy rings  relative to u.p.- monoids, Communications in Contemporary Mathematics, 17 (2015), [10 pages]
  • Be'eri Greenfeld, Andre Leroy,  Agata Smoktunowicz, Michał Ziembowski, Chains of prime ideals and primitivity of Z-graded algebras, Algebra and Representation Theory, 18 (2015), 777-800
  •  P.P. Nielsen, M. Ziembowski, Derivations and bounded nilpotence index, Internat. J. Algebra and Comput., 25(3) (2015), 433-438.  
  •  Y. Zhou, M. Ziembowski, Distributive modules and Armendariz modules, Journal of the Mathematical Society of Japan, 67 (2015), 789 - 796.
  •  P.P. Nielsen, R. Mazurek, M. Ziembowski, The upper nil radical and Jacobson radical of semigroup graded rings, Journal of Pure and Applied Algebra, 219 (2015), 1082 - 1094.
  •  R. Mazurek, M. Ziembowski, On a characterization of distributive rings via saturations and its applications to Armendariz and Gaussian rings, Revista Matemática Iberoamericana, 30 (2014), 1073 - 1088.
  •  Agata Smoktunowicz, Michał ZiembowskiDifferential polynomial rings over locally nilpotent rings need not be Jacobson radical, Journal of Algebra, 412 (2014), 207 - 217.  
  •  M. Ziembowski, On classical rings of quotients of duo rings, Journal of Pure and Applied Algebra, 218 (2014), 919 - 924.
  •  M. Ziembowski, Laurent Series Ring over Semiperfect Ring Can Not be Semiperfect, Communications in algebra, 42 (2014), 664 - 666.
  •  M. Ziembowski, A note on zip rings, Acta Mathematica Hungarica, 141 (2013), 127 - 131.
  •  Y. Zhou, M. Ziembowski, On clean Laurent series rings, Journal of the Australian Mathematical Society, 95 (2013), 421 - 427.
  •  M. Ziembowski, Regularity and strong regularity in the context of certain classes of rings, Journal of Algebra and Its Applications, 12 (2013), 9 pages.
  •  R. Mazurek, M. Ziembowski, Right Gaussian rings and skew power series rings, Journal of Algebra, 330 (2011), 130 - 146.
  •  R. Mazurek, M. Ziembowski, Weak dimension and right distributivity of skew generalized power series rings, Journal of the Mathematical Society of Japan, 62 (2010), 1093 - 1112.
  •  G. Marks, R. Mazurek, M. Ziembowski, A unified approach to various generalizations of Armendariz rings, Bulletin of the Australian Mathematical Society, 81 (2010),  361 – 397.
  •  R. Mazurek, M. Ziembowski, Duo, Bezout and distributive rings of skew power series, Publicacions Matematiques 53 (2009), 257 - 271.
  •  G. Marks, R. Mazurek, M. Ziembowski, A new class of unique product monoids with applications to ring theory, Semigroup Forum 78 (2009)210 - 225.
  •  R. Mazurek, M. Ziembowski, The ascending chain condition for principal left or right ideals of skew generalized power series, Journal of Algebra 322 (2009)983 - 994.
  •  R. Mazurek, M. Ziembowski, On von Neumann regular rings of skew generalized power series, Communications in Algebra 36 (2008)1855 - 1868.
  •  R. Mazurek, M. Ziembowski, Uniserial rings of skew generalized power series, Journal of Algebra 318 (2007)737 - 764.
  •  R. Mazurek, M. Ziembowski, On Bezout and distributive generalized power series rings, Journal of Algebra 306 (2006)397 - 411.